On Choice Sequences Determined by Spreads

Share/Save/Bookmark

Hoeven, Gerrit van der and Moerdijk, Ieke (1984) On Choice Sequences Determined by Spreads. The Journal of Symbolic Logic, 49 (3). pp. 908-916. ISSN 0022-4812

open access
[img]
Preview
PDF
178kB
Item Type:Article
Copyright:© 1984 Association for Symbolic Logic
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70379
Official URL:http://projecteuclid.org/euclid.jsl/1183741631
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page